question-icon

Suggest remedies for accidental overdose of Effexor and Telmisartan

default
Posted on Tue, 19 Jul 2016
Question: I accidentally took my Effexor and telmisartin tonight as well as this morning
doctor
Answered by Dr. Iven Romic Rommstein (7 minutes later)
Brief Answer:
see next

Detailed Answer:
Hi and welcome.
Nothing serious should happen. You should just measure your blood pressure every 2-3 hours and see if this will drop too much. Also, if you feel tired or sleepy, you should not drive today. Otherwise, just skip the next dose of medications and it will be fine. WIsh you good health. Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 10335 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedies for accidental overdose of Effexor and Telmisartan

Brief Answer: see next Detailed Answer: Hi and welcome. Nothing serious should happen. You should just measure your blood pressure every 2-3 hours and see if this will drop too much. Also, if you feel tired or sleepy, you should not drive today. Otherwise, just skip the next dose of medications and it will be fine. WIsh you good health. Regards